# SDR DHL2004754001

- Difficulty date: February 3, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3210 · Main Landing Gear
- Part: Accessory Unit
- Part number: 656021132
- Part serial: 00010
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT GO UP PAST OFF.  PERFORMED ABNORMAL PROCEDURE.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT IAW B-727 M/M 32-09-121.  OPS CHECKED GOOD.
